Thread: what should i do?
01-15-2006, 08:40 PM #1
what should i do?
ok, so this is all that has happend so far. i had finished my cycle of test prop and eq, and i had started pct. i ran clomid 50mg ed, and nolva 20mg ed. about 2 and a half weeks into this, i started getting realy bad vision problems. my vision sometimes become foggy, and if i look at something for too long it starts to move around a little bit. so after i got the vision problems i stopped taking the clomid and nolva right away. i havent taken any clomid or nolva for 5 weeks now, and im still having some vision problems. they are better then they were at first, but i still have trouble driving, and doing other simple things. i talked to a couple of exsperianced bodybuilders and they said that i should have stopped having vision problems 4 weeks after i stopped the clomid. and its been 5 weeks now. im realy getting woried and dont know what to do. ive went to a reguler docter and he dident know shit about clomid, and he set my up with a neroligist, and i go to see him this thursday. im realy getting woried that the effects might be permanant. what can i do, and who should i go see, any advice would be great. i have not been able to live a normal life during the last 5 weeks and im getting very sick of it. is a neroligist the right person to see about this? please give me any advice that you might have, thanks guys.
01-15-2006, 08:47 PM #2
Have you thought of doing eye check? I'd check my eyes first to make sure there is no serious problem with them. If your eyes are fine, then probably it is a matter of time before the vision problem disappears.
01-15-2006, 09:07 PM #3
i did go to a eye doctor, but i dident tell him about the clomid. anyway i had perfect vision 20-20
01-15-2006, 09:24 PM #4
wow man sorry to hear about this. do you have a stigmatism>?
01-15-2006, 09:35 PM #5Originally Posted by kloter1
01-15-2006, 09:43 PM #6
yeah, so what do you think i should do now.
01-15-2006, 09:44 PM #7
dont hold anything back bro tell them about the clomid
01-15-2006, 09:45 PM #8
so you think i should go back to the eye docter and tell them about the clomid?
01-15-2006, 09:46 PM #9
when it comes to vision i wouldnt play around. just be honest. its not like clomid's illegal
01-15-2006, 09:51 PM #10
Yea clomid is not AS so tell him about it, but find a good reason to justify taking it.
01-15-2006, 10:04 PM #11
Exactly, dont mention anything about the aas if you dont need to
01-15-2006, 11:35 PM #12
Just tell him that you took them by mistake. Tell the doctor that they were in an Asprin bottle and that they belonged to a female. Don't they prescribe clomid to women?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)